# SDR SWAA2023061343149

- Difficulty date: April 28, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 58,122 hours, 34,829 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING T/E ACCESS PANEL 561BB INTERNAL SKIN SURFACE HAS CRACKS AT MULTIPLE FASTENER HOLES.<[01] REPARED ACCESS PANEL #561BB AS PER B737 SRM 51-70-04-2R-9; MATERIAL USED RESIN PO#1800550 AND CLOTH PO#1738579.;[02] VERIFIED STEP 1
